Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nikki09

Horrible raised scarring on face after using tretinoin

Recommended Posts

Hello everyone, thank you for reading. I've been struggling with huge pimples/cysts for a long time. I think my very first bad outbreak was in sixth grade. But, for whatever reason, I never went to a derm about it until four years ago (I'm a 27 year old female)... I decided to finally go to see a derm and praying they could help with the unsightly and painful acne I struggle with. 

So i went to my first appointment and she prescribed me doxycycline, tretinoin cream and clindamycin cream. It seemed to work for my huge acne and I was very relieved. But i started to notice scarring/weird flesh colored bumps on the side of my chin. I told my derm about it and she told me it's not possible that tretinoin caused this . Well.. i disagree completely. I've had acne all my life and NEVER developed this or had it until i started tretinoin. But, i went with her opinion because i thought she knew better.
She moved and told me to go to another derm at the same place. I started treatment with her and she told me to keep with the tretinoin that it'll actually get rid of it. I was hopeful and went against my gut instinct and listened to her advice. She prescribed a higher dosage(.05)? I think, sorry is been a while since I used it, and so i used it. I kept at it for a year, went through two tubes and it got worse. Worse! At this point, I'm severely depressed. Looking in the mirror is painful. I don't even look the same and I don't even feel like myself anymore. Confidence and self esteem way down.... i pray everyday that these will go away! Please, any information or help or if anyone had this and found a way to get rid of this i will be forever grateful. Thank you.

IMG_20170603_125102.jpg

Edited by Nikki09
Missing word

Share this post


Link to post
Share on other sites

It's definitely is not suitable for your skin that drug!  Looks like burned and inflamed skin
drink herbal teas daily( they heal and prevent acne);
honeybrush, red raspberry leaf, nettle, milk thistle, burdock
drink 30 min before meal(avoid using with other drugs)
avoid using scrubs, brushes and exfoliating sponges ( they spread acne all over face)
take vitamins especially made for skin
drink buttermilk/kefir daily ( heal gut flora)
organic dairy and meat makes a huge difference!
order online Sonya Dakar face oil, it might help you a lot!
 

Share this post


Link to post
Share on other sites

Try eating raw food maybe half of the day either breakfast, lunch or dinner
for sure your skin will improve!:)

Share this post


Link to post
Share on other sites

Finally I see someone with similar hypertrophic to mine. Mine wasn't caused by tretinoin or clindamycin (although I do use both now.) The ones on my chin just sort of popped up overnight and the rest came up after pimples healed, etc. Since you didn't get a lot of feedback here I'd recommend posting your pics on the subreddit r/skincare addiction. I'd be very interested to hear what they think it is since I haven't been able to find any answers myself either. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×